Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Meth   »  
Showing results for :

Signs of shooting up meth

Premium Questions
 

Addicted to meth. Noticed swelling on ankle. Any advice?

Been shooting meth for approx 2 months and today i noticed my ankles are swollen. I worried about fine particles in my bloodstream as a result of if Iv use. Please advise ...
 

What causes numbness and swelling at injection site after shooting meth?

Sleepy, numbness , and swelling at injection site after shooting meth ...
 

What causes drowsiness, numbness and swelling at injection site after having meth?

Sleepy, numbness , and swelling at injection site after shooting meth ...
 

What causes red rash on both arms and hands inspite of taking meth?

I ve recently been shooting crystal meth and on my last 2day Binge I know I never had a miss but now I got a red rash on both arms and my hands. The joints in my wrist have an uncomfortable pain ...
 

Problem due to taking Vyvanse and crystal meth together.

crystal meth , so I have been doing meth at night and taking the Vyvanse duriing the day. I am a 42 year old male....This has got to be awful for me...oh, and btw I have been shooting meth ...
Public Forum Discussions
 

Effects of shooting meth

Ok shot up meth and soon afer , the arm i did the shot(right), felt numb and tingled. From below shot site thru thumb. Rest of hand fine. That was three hours ago, now no numbness but shot site ...
 

I have strange pain and symptoms in both arms after smoking crystal meth

, and weakness and your veins are very visibly bulging out after smoking meth? Are these signs of a blood clot ...Strange pain and symptoms in both arms after smoking crystal meth I m a 19 y/o F, 5 5 and 130 ...
 

Injecting crystal meth in your veins

Painful redish burseI think its inflammed around the elbow on left arm on vein after shooting meth it made my whole left arm go numb and tingling my right kidney area has been hurting when I lay down even ...
 

Taking meth. Lightheaded, dizziness, fainting. Help

hi I have a friend who was shooting meth for about a month. he tells me that he is feeling lightheaded and dizzy and he kind of faints for a second and then comes back. he may have shared a needle once ...
 

Does shooting Meth in the arm cause swelling in the ankle ?

why would shooting meth in my arm make my ankel swell ...
 

Was shooting meth. Why did the site get red and painful?

as i was shooting meth the site got red and painful. The whole time I continued to get great blood return showing I was still in the vein .. I have a couple red, painful swollen bumps now ...
 

Could diagnosed epididymitis be due to shooting up meth?

I am a 40 year old male. I have been IVing meth for 5 months. For the past month I have noticed my ... it was followed by some Serious pain. The doctor said I had epididymitis. Could I have gotten this from shooting ...
 

Why does injecting meth in the arm cause swelling of the ankle ?

why would shooting meth in my arm make my ankel swell ...
 

New born having meth, sleeping long, loss of appetite

We have just become foster parents for a newborn that tested positive for Meth . The test doesn ... some of the signs of sleeping long and not eating much 1 oz after a 4 hour sleep. Should we wake her up ...
 

Could overdose of crystal meth cause numbness in ankle?

to move at all. I ve been using a lot of crystal meth for the past few days, been a junkie for 4 years now but never had anything like this before. I m asking this because a friend of mine said its a sign ...
Mobile Questions and Answers
 
Times when I do meth my testicles nd penis feel as if there pulling can it b from drinking lack of water
That's a sign to stop doing meth; your body is giving signals not to punish it by doing meth; listen to your body...
 
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Hi Thanks for using healthcare magic Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible. Thanks
 
I shot up (meth) in my leg(kinda on my calf) like 4 days ago and when i was injecting it there was no burn or no pain AT
Stop using meth. Kindly elaborate your query.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions